# SDR QXEA2012111101366

- Difficulty date: November 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 26,894 hours, 27,813 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR AFT FRAME HAS THREE CORRODED ANCHOR NUTS INSIDE.  REMOVED TWO NUTPLATE ATTACH BRACKETS IAW SRM 51-42-05-02-01, SRM 51-41-05-00-01.  REMOVED ONE NUTPLATE FROM NR 2 AFT DOOR STOP ON AFT SERVICE DOOR IAW RD 8/4-52-492.  REMOVED TWO CORRODED ANCHOR NUTS FROM NUTPLATE ATTACH BRACKETS AND INSTALLED TWO NEW ANCHOR NUTS IAW SRM 51-42-75-02-01. INSTALLED NUTPLATE ATTACH BRACKETS IAW SRM 51-42-05-02-01, 51-41-00-00-01, 51-41-05-00-01, AND 51-23-00-00-01.
